# SDR HALA2011011500033

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 72,489 hours, 31,625 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING START LT ENGINE STOPPED ACCELERATING AT 55.7 PERCENT AND 744 DEGREES C, TERMINATED START AFTER N2 RPM 0.  MOTORED ENGINE FOR 1 MIN ATTEMPTED 2ND START ENGINE STARTED NORMALLY MAX EGT 640.  CW B, FIM 71-06-00, FIG 101, SHEET 1 RAN ENG IAW AMM 7100 00 ALL ENG PARAMETERS NORMAL.
